We characterize the set of $n$-jets admitting an extension which is a germ of a differential equation with an analytic first integral, and compute its codimension in the $n$-jet space. Some applications in the case of the centre-focus problem are given.

Jets of differential equations having integrable extensions / Villarini, Massimo. - In: ERGODIC THEORY & DYNAMICAL SYSTEMS. - ISSN 0143-3857. - STAMPA. - 18:(1998), pp. 1527-1544.

Jets of differential equations having integrable extensions

VILLARINI, Massimo
1998

Abstract

We characterize the set of $n$-jets admitting an extension which is a germ of a differential equation with an analytic first integral, and compute its codimension in the $n$-jet space. Some applications in the case of the centre-focus problem are given.
18
1527
1544
Jets of differential equations having integrable extensions / Villarini, Massimo. - In: ERGODIC THEORY & DYNAMICAL SYSTEMS. - ISSN 0143-3857. - STAMPA. - 18:(1998), pp. 1527-1544.
Villarini, Massimo
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/460006
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact